Tsukuba Journal of Mathematics

Levi-parallel hypersurfaces in a complex space form

Jong Taek Cho

Full-text: Open access

Abstract

In this paper, we classify a Hopf hypersurface in a nonflat complex space form whose Levi-form is parallel with respect to the generalized Tanaka-Webster connection.

Article information

Source
Tsukuba J. Math., Volume 30, Number 2 (2006), 329-343.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165066

Digital Object Identifier
doi:10.21099/tkbjm/1496165066

Mathematical Reviews number (MathSciNet)
MR2271303

Zentralblatt MATH identifier
1131.53025

Citation

Cho, Jong Taek. Levi-parallel hypersurfaces in a complex space form. Tsukuba J. Math. 30 (2006), no. 2, 329--343. doi:10.21099/tkbjm/1496165066. https://projecteuclid.org/euclid.tkbjm/1496165066


Export citation